Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS Quad Cities, IA

June 7, 2015Hancock County, Henderson County, Illinois; Des Moines County, Lee County, Iowa; Clark County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2015, 5:56 PM CDT for Hancock County, Henderson County, Illinois; Des Moines County, Lee County, Iowa; Clark County, Missouri. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 5:56 PM CDT (22:56 UTC)
Expired
Jun 7, 2015, 7:00 PM CDT
In force
64 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Des Moines County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 139 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:05 PM CDTTSTM WND DMGDonnellson, IASEMI BLOWN OVER NEAR HWYS 2 AND 27
Jun 7, 6:05 PM CDTTSTM WND DMGDonnellson, IA18 INCH DIAMETER TREE BRANCH DOWN IN TOWN.
Jun 7, 6:06 PM CDTTSTM WND DMG1 N Donnellson, IATREE DOWN AT FAIRGROUNDS.
Jun 7, 6:08 PM CDTTSTM WND DMG1 Ne Fort Madison, IALIMBS AND BRANCHES DOWN. ALSO A ROTTEN TREE FELL ON POWER LINES
Jun 7, 6:08 PM CDTTSTM WND DMG4 S Carman, ILTIME ESTIMATED - MULTIPLE TREES AND POWER LINES DOWN
Jun 7, 6:15 PM CDTTSTM WND DMGFort Madison, IA4 TO 5 TREES PARTIALLY TO TOTALLY DOWN IN TOWN OF FORT MADISON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:33 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WUUS53 KDVN 072256
SVRDVN
ILC067-071-IAC057-111-MOC045-080000-
/O.NEW.KDVN.SV.W.0024.150607T2256Z-150608T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
556 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN DES MOINES COUNTY IN SOUTHEASTERN IOWA...
  LEE COUNTY IN SOUTHEASTERN IOWA...
  CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 700 PM CDT

* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROTON...OR
  11 MILES NORTH OF KAHOKA...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
  WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...
  DALLAS CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...
  CARMAN...TERRE HAUTE...ALEXANDRIA AND FERRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4061 9175 4061 9173 4060 9172 4076 9172
      4086 9089 4035 9092 4033 9178
TIME...MOT...LOC 2256Z 260DEG 39KT 4059 9168 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
6 follow-up statements
693 
WWUS53 KDVN 072303
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT SUN JUN 7 2015

ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
603 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHERN HENDERSON...SOUTHERN DES MOINES...LEE
AND CLARK COUNTIES...

AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DONNELLSON...
OR 11 MILES NORTHWEST OF NAUVOO...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4061 9175 4061 9173 4060 9172 4076 9172
      4086 9089 4035 9092 4033 9178
TIME...MOT...LOC 2303Z 260DEG 39KT 4062 9158 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
989 
WWUS53 KDVN 072312
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
612 PM CDT SUN JUN 7 2015

ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
612 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHWESTERN HENDERSON...SOUTHWESTERN DES MOINES...LEE
AND CENTRAL CLARK COUNTIES...

AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROTON...OR 14
MILES NORTH OF KAHOKA...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4061 9175 4061 9173 4060 9172 4076 9172
      4086 9089 4035 9092 4033 9178
TIME...MOT...LOC 2312Z 263DEG 52KT 4063 9165 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
653 
WWUS53 KDVN 072319
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
619 PM CDT SUN JUN 7 2015

ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
619 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...SOUTHWESTERN HENDERSON...SOUTHERN DES MOINES...LEE
AND CLARK COUNTIES...

AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DONNELLSON...
OR 12 MILES NORTHWEST OF NAUVOO...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4061 9174 4060 9172 4076 9172 4086 9089
      4035 9092 4033 9178 4061 9175
TIME...MOT...LOC 2318Z 278DEG 42KT 4062 9160 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
321 
WWUS53 KDVN 072333
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
633 PM CDT SUN JUN 7 2015

ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
633 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HANCOCK...HENDERSON...SOUTHERN DES MOINES...LEE
AND CLARK COUNTIES...

AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT
MADISON...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4061 9174 4060 9172 4076 9172 4086 9089
      4035 9092 4033 9178 4061 9175
TIME...MOT...LOC 2332Z 264DEG 39KT 4062 9139 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
354 
WWUS53 KDVN 072344
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT SUN JUN 7 2015

ILC067-071-IAC057-111-MOC045-080000-
/O.CON.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
644 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT 
FOR HANCOCK...SOUTHWESTERN HENDERSON...SOUTHERN DES MOINES...LEE AND 
CLARK COUNTIES...

AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW BOSTON... 
OR 7 MILES WEST OF NAUVOO...MOVING EAST AT 60 MPH. OTHER INTENSE 
THUNDERSTORMS IN HANCOCK COUNTY ARE CAPABLE OF PRODUCING DAMAGING 
WIND GUSTS AS WELL.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...KEOKUK...CARTHAGE...KAHOKA...NAUVOO...
WEST BURLINGTON...HAMILTON...WARSAW...LA HARPE...WEST POINT...DALLAS
CITY...DONNELLSON...MONTROSE...STRONGHURST...WAYLAND...CARMAN...TERRE
HAUTE...ALEXANDRIA AND FERRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4061 9174 4060 9172 4076 9172 4086 9089
      4035 9092 4033 9178 4061 9175
TIME...MOT...LOC 2342Z 268DEG 60KT 4051 9152 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
665 
WWUS53 KDVN 072357
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT SUN JUN 7 2015

IAC057-111-ILC067-071-MOC045-080006-
/O.EXP.KDVN.SV.W.0024.000000T0000Z-150608T0000Z/
HANCOCK IL-HENDERSON IL-DES MOINES IA-LEE IA-CLARK MO-
657 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK...SOUTHWESTERN
HENDERSON...SOUTHWESTERN DES MOINES...LEE AND CENTRAL CLARK COUNTIES
WILL EXPIRE AT 700 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL ILLINOIS...SOUTHEASTERN IOWA
AND NORTHEASTERN MISSOURI.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHERN CLARK COUNTY...AND SOUTHERN HANCOCK COUNTY THROUGH 745 PM.

LAT...LON 4061 9174 4060 9172 4076 9172 4086 9089
      4035 9092 4033 9178 4061 9175
TIME...MOT...LOC 2354Z 260DEG 39KT 4051 9152 

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:56 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 7, 2:56 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
256 PM CDT SUN JUN 7 2015

.SYNOPSIS...
ISSUED AT 254 PM CDT SUN JUN 7 2015

THE COLD FRONT...LARGELY REPRESENTED LOCALLY BY A WIND SWITCH TO
THE NORTHWEST...IS NOW LOCATED FROM AROUND DBQ TO OTTUMWA.
DEWPOINTS ARE POOLED AHEAD OF THIS FEATURE...IN THE LOWER 70S.
TEMPERATURES HAVE RECOVERED INTO THE UPPER 70S NORTH TO LOWER 80S
CENTRAL...AND UPPER 80S SOUTH AHEAD OF THIS FRONT. WHILE CAPE
VALUES ARE HIGH...THE LOW LEVEL CONVERGENCE IS LOOSING OUT AS
WINDS JUST AHEAD OF THE FRONT BECOME WESTERLY.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 254 PM CDT SUN JUN 7 2015

TONIGHT...THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE MOST
LIKELY IN THE FAR SOUTHERN CWA COUNTIES...AND SHOULD SHIFT SOUTH
OF THE CWA BY AROUND 8 PM IF NOT EARLIER. SPC IS CONSIDERING A
WATCH AT THIS TIME...AND WILL THEREFORE BE CONCISE. THE THREAT FOR
SEVERE STORMS WILL EXIST HERE IN UNIDIRECTIONAL SHEAR...WITH OUR
WINDS ALREADY VEERED TO THE WEST. THUS...SOME DAMAGING WINDS OR
LARGE HAIL WILL BE THE MAIN THREAT IN THE FAR SOUTH. TORNADOES DO
NOT SEEM TO BE A THREAT GIVEN OUR CWAS VEERED WINDS. IN ANY
CASE...WE WILL WALK OUT THE THREAT FOR STORMS EARLY THIS
EVENING...LEAVING A DRY FORECAST OVERNIGHT INTO MONDAY MORNING. BY
MID DAY MONDAY...A SHORT WAVE IN NORTHERLY FLOW WILL ARRIVE IN THE
EAST. MODELS ARE LIKELY HOLDING ONTO TOO MUCH LOW LEVEL
MOISTURE...BUT SOME ISOLATED SHOWERS OR STORMS WITH SMALL HAIL ARE
POSSIBLE GIVEN THE COOL AIR ALOFT. LOW POPS WERE MAINTAINED FOR
THE ILLINOIS SIDE OF THE BIG RIVER. HIGHS IN THE LOWER TO MID 80S
ARE WITHIN THE MIDDLE OF A GUIDANCE BLEND...AND SEEMS A GOOD FIT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 254 PM CDT SUN JUN 7 2015

QUIET AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT AND TUESDAY AS
HIGH PRESSURE MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE
ABOVE NORMAL.

TUESDAY NIGHT AND WEDNESDAY THE MODELS CONTINUE TO INDICATE A WEAK
FRONT WILL MOVE THROUGH THE AREA. HOWEVER...FORCING IS WEAK AND
MOISTURE IS LIMITED.

GIVEN THE WEAK FORCING AND LIMITED MOISTURE...THERE IS A VERY REAL
POSSIBILITY THAT THE FRONT MAY COME THROUGH DRY LATE TUESDAY
NIGHT/WEDNESDAY. FOR NOW HAVE GONE WITH SLIGHT CHANCE POPS AS ONE
CANNOT ENTIRELY RULE OUT SPRINKLES OR SOME ISOLATED CONVECTION.

WEDNESDAY NIGHT ON...

THE OVERALL LARGE SCALE PATTERN SUGGESTS A PERIOD OF ACTIVE WEATHER
THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. THE IMPORTANT
THING TO REMEMBER IS THAT THIS ENTIRE TIME FRAME WILL NOT BE A
WASHOUT. THERE WILL BE PERIODS OF DRY WEATHER.

THERE CONTINUES TO BE CONSIDERABLE DIFFERENCES BETWEEN THE MODELS IN
THE PLACEMENT OF FRONTS AND THE FORCING TO HELP GENERATE
PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH SUNDAY TIME FRAME.

RIGHT NOW THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS
WEDNESDAY NIGHT...AND THEN CHANCE POPS EACH DAY FROM THURSDAY
THROUGH SUNDAY. TEMPERATURES SHOULD AVERAGE CLOSE TO NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1215 PM CDT SUN JUN 7 2015

AFTER AN MVFR MORNING OF LOW CLOUDS IN THE WAKE OF THE LARGE MCS
OVERNIGHT...A FRONT IS SWEEPING SOUTHEAST THROUGH IOWA
TODAY...HELPING LIFT CIGS TO AROUND 5000 FT. THUS...IMPROVING
CONDITIONS CAN BE EXPECTED AT ALL SITES EARLY THIS AFTERNOON.
THUNDERSTORMS REMAIN POSSIBLE OVER SOUTHEAST IOWA...AND I HAVE
KEPT A VCTS WORDING IN THE BRL TAF THIS AFTERNOON. AFTER 00Z...ALL
SITES SHOULD BE DRY AND VFR THROUGH THE REST OF TONIGHT. I AM
WATCHING TO SEE IF WINDS MIGHT DROP ENOUGH LATE TONIGHT FOR SPOTTY
SHALLOW GROUND FOG...BUT THIS POTENTIAL IS NOT YET IN ANY TAF.
ERVIN

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...08
AVIATION...ERVIN
Hazardous weather outlook, Jun 7, 4:44 AM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 AM CDT SUN JUN 7 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-080945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
444 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK
AREA GENERALLY ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO
MONMOUTH ILLINOIS EARLY THIS MORNING. ISOLATED TO SCATTERED STORMS
WILL OCCUR TO THE SOUTH OF THAT LINE. THE MAIN THREAT FROM THESE
MORNING STORMS WILL BE ISOLATED WIND GUSTS UP TO 50 MPH...AND
LOCALLY HEAVY RAINFALL THAT MAY PRODUCE SOME URBAN AND SMALL
STREAM FLOODING.

AFTER A LATE MORNING AND MIDDAY LULL IN THE STORM ACTIVITY WHICH
WILL ALLOW FOR SOME HEATING...ADDITIONAL STORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM PUSHES INTO THE REGION
FROM THE WEST. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...ESPECIALLY SOUTHEAST OF A DUBUQUE...TO WILLIAMSBURG
IOWA LINE. THE MAIN THREATS WILL BE BE LARGE HAIL AND DAMAGING
WINDS...WITH A LESSER THREAT OF AN ISOLATED TORNADO.

THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTHEAST OF A LINE
FROM DUBUQUE IOWA...TO WILLIAMSBURG IOWA IN A SLIGHT RISK OF
SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. AN ENHANCED
SLIGHT RISK HAS BEEN POSTED ACROSS ILLINOIS GENERALLY ALONG AND
EAST OF A PRINCETON...TO MACOMB LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY ACROSS
FAR NORTHWEST ILLINOIS. A FEW STRONG STORMS WITH HAIL APPROACHING
QUARTER SIZE ARE POSSIBLE.

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF
HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR
SEVERE STORMS IS LOW.

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THURSDAY THROUGH
SATURDAY. THE GENERAL PATTERN SUGGESTS SOME POTENTIAL FOR SEVERE
WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS
AND TIMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

12/RP KINNEY

In the hours before

Local storm report, Jun 7, 5:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HEAVY RAIN       2 NNE CEDAR RAPIDS      42.01N 91.65W
06/07/2015  M2.00 INCH       LINN               IA   TRAINED SPOTTER

            DELAYED REPORT - RAINFALL TOTAL FROM LAST NIGHT THROUGH
            MORNING.

0200 PM     HEAVY RAIN       5 NW IOWA CITY          41.71N 91.60W
06/07/2015  M1.29 INCH       JOHNSON            IA   PUBLIC

            DELAYED REPORT- STORM TOTAL RAINFALL FROM LAST NIGHT
            THROUGH MORNING

0330 PM     TSTM WND DMG     S ADAIR                 40.42N 90.50W
06/07/2015                   MCDONOUGH          IL   TRAINED SPOTTER

            TIME IS ESTIMATED - 4 AMREN POLES DOWNED SOUTH OF ADAIR
            JUNCTION.

&&

TERRYS
Local storm report, Jun 7, 5:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     ROME                    40.98N 91.68W
06/07/2015  E60 MPH          HENRY              IA   TRAINED SPOTTER

            TORRENTIAL RAIN IN SHEETS.

&&

BILLN
Local storm report, Jun 7, 5:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             2 NE COLUSA             40.59N 91.14W
06/07/2015  M0.25 INCH       HANCOCK            IL   TRAINED SPOTTER

            LASTED FOR ABOUT 1 MINUTE.

&&
Local storm report, Jun 7, 5:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             5 SSW PLEASANT PLAIN    41.08N 91.91W
06/07/2015  E0.50 INCH       JEFFERSON          IA   TRAINED SPOTTER

&&
Local storm report, Jun 7, 5:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015  E45 MPH          CLARK              MO   TRAINED SPOTTER

&&

BILLN
Local storm report, Jun 7, 5:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
552 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015  E0.75 INCH       CLARK              MO   TRAINED SPOTTER

            PEAS TO DIMES TO PENNIES.

&&

BILLN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:12 AM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Rock Island63 min
Jun 7, 5:14 AM CDTSpecial Weather StatementDVNCarroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more61 min
Jun 7, 6:22 AM CDTSpecial Weather StatementDVNBureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more113 min
Jun 7, 2:48 PM CDTSpecial Weather StatementDVNPutnam27 min
Jun 7, 2:49 PM CDTSpecial Weather StatementDVNWarren26 min
Jun 7, 3:12 PM CDTSpecial Weather StatementDVNWarren33 min
Jun 7, 6:25 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren35 min
Jun 7, 6:50 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough55 min
Jun 7, 2:40 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Linn65 min
Jun 7, 3:28 AM CDTSpecial Weather StatementDVNCedar, Delaware, Iowa, Johnson, Jones, Linn and 1 more47 min
Jun 7, 5:22 AM CDTSpecial Weather StatementDVNJohnson, Linn53 min
Jun 7, 4:49 PM CDTSpecial Weather StatementDVNJefferson26 min
Jun 7, 5:10 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson40 min
Jun 7, 5:41 PM CDTSevere Thunderstorm WarningDVNVan Buren64 min
Jun 7, 5:12 PM CDTSpecial Weather StatementDVNScotland33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.